Please use this identifier to cite or link to this item:
Title: Intersection types for λ-trees
Authors: Van Bakel S
Barbanera, F
Dezani-Ciancaglini, M
De Vries F-J
First Published: 6-Feb-2002
Citation: THEORETICAL COMPUTER SCIENCE, 2002, 272 (1-2), pp. 3-40
DOI Link: 10.1016/S0304-3975(00)00346-7
ISSN: 0304-3975
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.